I had a chemical peel done on a tattoo that I have on my chest. Its been about a month since and my skin has mostly healed, but I'm noticing a smell coming from that area now. It kind of smells like fish and there are still a couple of very small spots/scabs that haven't healed yet. Any advise, ideas, or suggestions?
Thanks in advance
You should get the area and the odor checked from your cosmetologist as chances of an underlying bacterial/ fungal infection causing odor and non healing of some spots are there. If infection is confirmed you may need a course of oral/ topical antibiotics or antifungals.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.